# SDR SWIA20241018

- Difficulty date: October 18, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb
- Aircraft serial: 17000390
- Aircraft time: 26,749 hours, 15,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Waste Box
- Condition: Corroded
- Location: Unknown
- Component: Waste Box Doubl, Emb, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN WASTE BOX DOUBLER AT DOOR HINGE.     (C-CHECK RO 11/13/2024)    REPLACED WASTE BOX DOUBLER. REF SRM 51-40-08. SEE CONTINUATION CARDS FOR DETAILED STEPS
